MathSciNet Relay Station
MathSciNet bibliographic data
MR1359599 11P05 (11P55)
Wooley, Trevor D. Breaking classical convexity in Waring's problem: sums of cubes and quasi-diagonal behaviour. Invent. Math. 122 (1995), no. 3, 421–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement